Jun 28, 2008
hello, my name is cb i have a question does truvada,norvir,pezistand issentress cause facial and body wasting. I have been these for 12 months and I already have the pot belly, in my cheeks i see a little bit of weight loss its minor right now. thanks and keep up the good work.
Response from Dr. Pierone
The regimen you are on is more likely to cause lipohypertrophy (pot belly) rather than lipoatrophy. Truvada is the least likely of the nucleosides to produce fat loss, but it may occur. Isentress is fairly new, but the data so far suggest that it has a minimal impact on fat distribution.
If the pot belly increases you should discuss whether a protease inhibitor sparing regimen would work for you.
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Licking Vagina?
- Is Hair Loss An Acute Symptom Of HIV?
- HIV Risk Sex With A Prostitute
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.